Change search
ReferencesLink to record
Permanent link

Direct link
Wladyslaw Orlicz (1903-1990) - Polish mathematician
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
2007 (Chinese)In: Mathematical Translations, Vol. 26, no 2, 126-132 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2007. Vol. 26, no 2, 126-132 p.
Research subject
URN: urn:nbn:se:ltu:diva-5503Local ID: 39ecfb50-770b-11dc-80da-000ea68e967bOAI: diva2:978377
Godkänd; 2007; 20071010 (evan)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(3622 kB)2 downloads
File information
File name FULLTEXT01.pdfFile size 3622 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Maligranda, Lech
By organisation
Mathematical Science

Search outside of DiVA

GoogleGoogle Scholar
Total: 2 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link